MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; C-SECTION PACK-LF

MEDLINE INDUSTRIES, LP; C-SECTION PACK-LF
Catalog Number DYNJ41565J
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Rash (2033)
Date of Event 02/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer on (b)(6), "provider noted after cesarean section that patient had a macular rash in the distribution of c-section drape.".
 
Additional Manufacturer Narrative
According to the customer on 2/15, "provider noted after cesarean section that patient had a macular rash in the distribution of c-section drape.Per discharge summary on (b)(6) 2024 "she did have a rash in the distribution of the drape adhesive and was treated with antihistamine and topical steroid".The was no further information.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
C-SECTION PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19267384
Report Number1423395-2024-00411
Device Sequence Number20706535
Product Code OHM
UDI-Device Identifier40195327555673
UDI-Public40195327555673
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ41565J
Device Lot Number24AMH289
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown